# SDR QXEA9500250

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11097
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252515
- Condition: Split
- Location: Rt Mlg Door
- Component: Fokker
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOI - UTILITY HYDRAULIC SYSTEM LOST PRESSURE AND QUANTITY ON GEAR EXTENSION INTO SUN VALLEY AIRPORT.  AIRCRAFT RETURNED TO BOI AND LANDED WITHOUT FURTHER PROBLEM.   RIGHT MAIN GEAR DOOR FORWARD ACTUATOR WAS FOUND SPLIT.  ACTUATOR WAS REPLACED AND BOTH UTILITY SYSTEM PUMPS.  HYDRAULIC SYSTEM WAS SERVICED AND BLEED.  GEAR SWING PERFORMED AND DOOR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
